CSpace

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
CONVERGENCE ANALYSIS OF A SYMPLECTIC SEMI-DISCRETIZATION FOR STOCHASTIC NLS EQUATION WITH QUADRATIC POTENTIAL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4295-4315
Authors:  Hong, Jialin;  Miao, Lijun;  Zhang, Liying
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  quadratic potential  additive noise  stochastic symplectic scheme  convergence analysis  
An energy-conserving method for stochastic Maxwell equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 351, 页码: 216-229
Authors:  Hong, Jialin;  Ji, Lihai;  Zhang, Liying;  Cai, Jiaxiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Energy-conserving method  Three-dimensional stochastic Maxwell equations  Multiplicative noise  Geometric structure  
Stochastic symplectic Runge-Kutta methods for the strong approximation of Hamiltonian systems with additive noise 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 325, 页码: 134-148
Authors:  Zhou, Weien;  Zhang, Jingjing;  Hong, Jialin;  Song, Songhe
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic differential equations  Stochastic Runge-Kutta methods  Symplectic integrators  Mean-square convergence  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
Projection methods for stochastic differential equations with conserved quantities 期刊论文
BIT NUMERICAL MATHEMATICS, 2016, 卷号: 56, 期号: 4, 页码: 1497-1518
Authors:  Zhou, Weien;  Zhang, Liying;  Hong, Jialin;  Song, Songhe
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic differential equations  Conserved quantities  Projection methods  Mean-square convergence  
Preservation of physical properties of stochastic Maxwell equations with additive noise via stochastic multi-symplectic methods 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 306, 页码: 500-519
Authors:  Chen, Chuchu;  Hong, Jialin;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic Maxwell equations  Stochastic Hamiltonian partial differential equations  Dissipative property of averaged energy  Conservation law of averaged divergence  Stochastic multi-symplectic method  
DISCRETE GRADIENT APPROACH TO STOCHASTIC DIFFERENTIAL EQUATIONS WITH A CONSERVED QUANTITY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2011, 卷号: 49, 期号: 5, 页码: 2017-2038
Authors:  Hong, Jialin;  Zhai, Shuxing;  Zhang, Jingjing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stochastic differential equation in the Stratonovich sense  conserved quantity  discrete gradient  splitting technique  mean-square convergence  
Splitting multisymplectic integrators for Maxwell's equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2010, 卷号: 229, 期号: 11, 页码: 4259-4278
Authors:  Kong, Linghua;  Hong, Jialin;  Zhang, Jingjing
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Maxwell's equation  Local one-dimensional method  Multisymplectic integrator  Runge-Kutta method  Conservation law  
实体店及其网上商店产品的动态定价及订货策略 期刊论文
系统工程理论与实践, 2010, 卷号: 000, 期号: 002, 页码: 236
Authors:  潘伟;  汪寿阳;  华国伟;  张金隆
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
基于模糊权重的多目标订单分配模型 期刊论文
中国管理科学, 2009, 卷号: 017, 期号: 002, 页码: 80
Authors:  潘伟;  汪寿阳;  华国伟;  张金隆
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10